Valid inequalities and lifting procedures for the shortest path problem in digraphs with negative cycles

Document type :
Journal articles
Complete list of metadatas

https://hal.sorbonne-universite.fr/hal-01364049
Contributor : Viet Hung Nguyen <>
Submitted on : Monday, September 12, 2016 - 12:27:16 PM
Last modification on : Thursday, March 21, 2019 - 1:10:50 PM

Identifiers

Citation

Ibrahim Mamane Souley, Nelson Maculan, Michel Minoux. Valid inequalities and lifting procedures for the shortest path problem in digraphs with negative cycles. Optimization Letters, Springer Verlag, 2015, 9 (2), pp.345-357. ⟨10.1007/s11590-014-0747-5⟩. ⟨hal-01364049⟩

Share

Metrics

Record views

110